# SDR 2005UALA01138

- Difficulty date: October 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 63,010 hours, 10,192 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED ORD UNDER AMBER ALERT DUE TO TRAILING EDGE FLAP INDICATION PROBLEM.
